# SDR DALA2023021401176

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 69,525 hours, 22,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: RESEACURED EMERGENCY EXIT SIGN COVER GPS V GOOD. (2622454)
